Suara.com – A girl named Afina Syifa developed a rash and blistered skin after taking two drugs, namely Fluimucil and Panadol.
After examination, doctors diagnosed him with Steven-Johnson Syndrome (SJS).
The story begins when he is infected with the Covid-19 corona virus. He was also advised to take the two drugs to reduce the symptoms.
“Actually, my family is basically healthy. So, I gave advice on medicine,” Afina explained, quoting her from TikTok @afinasyf.
Being a famous skincare ingredient in Korea, these are the benefits of snail slime for the skin
After taking the two drugs, Afina immediately experienced various reactions, such as watery eyes, swollen lips, rash and blisters all over the body.
The rash appears on the palms of his hands and feet. In fact, he had difficulty walking due to blisters on his skin.
After experiencing this condition, he immediately checked himself into a hospital in Bekasi.
“From Bandung, I immediately went to Primaya Bekasi. I want to go to the ER, go into isolation,” he continued.
Many of her friends suspect that Afina has Stevens-Johnson Syndrome.
Make-up mistakes that often occur according to skin experts, one of them is using a brush
“They said that someone said SJS. Many of my friends commented on SJS, right. Steven-Johnson Syndrome. But there were those who said autoimmune too,” he added.
In the comments column, Afina explained that she was diagnosed with SJS.
Steven-Johnson syndrome (SJS) is an allergic reaction with symptoms of rash and blisters on the skin, lining of the eyeball, oral cavity, rectum, and genitals, according to Alodokter.
This condition occurs due to a hypersensitivity reaction to drugs or infections. This disease is an emergency condition that must be treated immediately.
In adults, Stevens Johnson Syndrome may be caused by the following side effects of the following medicines:
- Gout medications, such as allopurinol
- pain relievers, eg meloxicam, naproxen, or piroxicam
- Antibiotics, eg penicillins or sulfonamides
- The antiviral drug nevirapine
- Antiseizure drugs, such as carbamazepine and lamotrigine
While in children, this syndrome is more often triggered by viral infections. In rare cases, this condition can be caused by a bacterial infection.
Party Suara.com have tried to contact the owner of the video, but have not received a response, so it is not yet known how Afina treats her condition.